Facebook Pixel
EmpowHER Guest

Extreme vaginal pain

By Anonymous February 17, 2012 - 7:45am
Rate This

I'm a 50 year's old woman who had a breast cancer and took tamoxifeno 5 years long. The first year after the intake of that drug, I stoped having sex because of the extreme pains. Nowadays, four years after the fisrt time I had these pains, they are softer. I stopped tamoxifeno 6 months ago, but I never had sex again because I fear the situation and also because I'm always in pain. I think I have a constant inflamation. I'm going mad and I need help to know what I can do about all this. Can someone help me? Are there any treatments, because I can not have or take any drugs with hormones. Will it possible for me to have a normal life again?????

Thank you for reading my story and I', sorry for my bad english.

Add a Comment2 Comments

Hi Anonymous,

Thank you for posting. One of the most common side effects of Tamoxifen is vaginal dryness-- this could be what causes the pain when you have sex. However, if you are in constant pain then this could be something more serious which will require a visit to your doctor. I don't want to scare you, I just want you to be aware that 5 years of any medication should always require a thorough physical exam and definitely a pelvic exam. 

Please see your doctor and keep us posted on your condition,



February 17, 2012 - 8:21am
EmpowHER Guest
Anonymous (reply to Rosa Cabrera RN)

Dear Rosa,

Thank you so much for your answer.
I will have an apointment next month of March and I´ll ask for a pelvic exam.

Afterwards I'll give you further notice.

Best regards,


February 20, 2012 - 7:50am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.